# SDR UALA2010062802285

- Difficulty date: June 26, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 35,672 hours, 7,891 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10CC112C
- Condition: Unsecure
- Location: Bleed Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED AIR CAUSING VIBRATION - NOISE DURING ENGINE STARTS.  LOCKED APU BLEED VALVE CLOSED.  REMOVED LT ISOLATION VALVE, LOOKED INSIDE DUCT, NO DEBRIS FOUND.  RE-INSTALLED VALVE NOTICED WITH APU BLEED ON THERE IS A SMALL CONSTANT VIBRATION FELT IN THE APU BLEED DUCT.  RAN LT ENG AT STARTER CUTOUT DUCT IN LT WHEEL WELL MOVES FORE & AFT.  IT APPEARS CLAMP NOT SECURING DUCT TIGHTLY, ITEM 65 NON-STK BACC10CC112C.  REPLACED CLAMP AND SECURED DUCT.  REPLACED APU SHUTOFF VALVE.  OPS CHECK GOOD, NO UNUSUAL VIBRATIONS OR NOISES NOTED.
